Colorado, 2011

Hail and Damaging Winds in Colorado, June 16, 2011

June 16, 2011 · NWS BOU · 23 events in 8 counties and zones

Severe thunderstorms produced large hail and damaging winds across Adams, Arapahoe, Douglas, Lincoln and Washington Counties. Large hail up to ping pong size was observed.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$5,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOU wrote it up.

Severe thunderstorms produced large hail and damaging winds across Adams, Arapahoe, Douglas, Lincoln and Washington Counties. Large hail up to ping pong size was observed. In addition, thunderstorm winds to 77 mph blew two semi-trailers on their sides near Limon. Moderate to severe damage to a couple of barns in Arapahoe and Washington Counties was reported along with some tree damage. In Lakewood, a tree blew down and landed on at least 5 cars. At Centenniel Airport, a section of a roof on a hangar was ripped off the strong winds. In Rocky Mountain National Park, a man was seriously injured when he was blown off his bicycle by high winds along Trail Ridge Road. Lightning damaged a home near Fort Collins.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 16, 3:20 AM MST, 7 hours 40 minutes earlier.

Area forecast discussion, Jun 16, 3:20 AM MST, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
420 AM MDT THU JUN 16 2011

.SHORT TERM...PERSISTENT CONVECTION CONTINUES TO MOVE FROM NEVADA
TO THE NEBRASKA PANHANDLE...BRUSHING NORTHERN COLORADO...SLOWLY
WEAKENING SINCE MIDNIGHT.  AS FLOW BECOMES INCREASINGLY
SOUTHWESTERLY THIS MORING...MUCH OF THIS CONVECTION SHOULD MOVE FROM
UTAH INTO EASTERN WYOMING AND MISS COLORADO.  THE UPPER TROUGH OVER
ALBERTA/MONTANA IS FORECAST BY ALL THE MODELS TO ELONGATE
TODAY...WITH THE SOUTHERN PART OF THE TROUGH SWINGING INTO THE GREAT
BASIN THIS AFTERNOON...AND RIDING ACROSS WYOMING TONIGHT.  NORTHERN
COLORADO WILL HAVE A BIT OF LIFT AS THIS MOVES BY...SO SHOWERS AND
THUNDERSTORMS SHOULD AGAIN DEVLOP ACROSS NORTHERN COLORADO THIS
AFTERNOON AND EVENING...AND RAISED POPS THIS AFTERNOON AND EVENING
ACROSS THE NORTHERN PART OF THE CWA.  AT THE SURFACE THE MODEL
CONSENSUS IS TO MOVE THE SURFACE LOW TO THE COLORADO/ KANSAS BORDER
HAVE IT DEEPEN THIS AFTERNOON AND EVENING.  SOUTHWEST FLOW WILL
INCREASE ACROSS SOUTHEAST COLORADO INTO THE PALMER DIVIDE AND
LINCOLN COUNTY...WITH MAX TEMPS IN THE UPPER 80S AND LOWER 90S...AND
MINIMUM RH DROPPING INTO THE LOW TEENS.  RAISED TEMPS FOR METRO
AREA...AND SOUTHERN PARTS OF THE CWA.  HIGHEST TEMPS AND LOWESTE
HUMIDIES ARE EXPECTED ACROSS SOUTHEAST COLORADO...BUT OUR AREAS
ADJACENT TO PUB CWA ARE CLOSE ENOUGH...SO WILL CONTINUE RED FLAG
WARNING FOR TODAY.

TONIGHT AND UPPER TROUGH LIFTS ACROSS WYOMING...CONVECTION WILL
LINGER ACROSS THE WYOMING BORDER.  LATE TONIGHT AS SURFACE LOW MOVES
INTO KANSAS A WEAK FRONT WILL DROP ACROSS EASTERN COLORADO.
BOUNDARY LAYER CONDITIONS DO NOT GET SATURATED...SO DO NOT EXPECT
ANY STRATUS TO DEVELOP.

.LONG TERM...MODELS KEEP WEST-SOUTHWESTERLY FLOW ALOFT OVER THE CWA
FRIDAY THROUGH SATURDAY NIGHT.  THEY ALSO KEEP AN UPPER TROUGH TO
OUR WEST...NORTHWEST AND NORTH THROUGH THAT PERIOD.  THE SYNOPTIC
SCALE ENERGY FOR THE FORECAST AREA IS DOWNWARD MOTION FRIDAY AND
FRIDAY EVENING...THEN WEAK UPWARD MOTION TO BENIGN ENERGY THROUGH
SATURDAY NIGHT.  BY FRIDAY AFTERNOON...THERE IS NORTHEASTERLY TO
SOUTHEASTERLY BOUNDARY LAYER FLOW PROGGED FOR THE PLAINS AND
FOOTHILLS.  THE SAME GOES FOR SATURDAY AFTERNOON AND EVENING.  FOR
MOISTURE...OVERALL IT IS PRETTY DECENT THROUGH THE PERIOD ON BOTH
MODELS.  HOWEVER...THERE ARE SOME DIFFERENCES OF NOTE.  THE NAM HAS
PLENTY DOWN LOW OVER THE PLAINS FRIDAY MORNING...NO STRATUS ON THE
GFS.  THERE IS A LOT OF MOISTURE ON BOTH MODELS IN THE MID AND UPPER
LEVELS FRIDAY AFTERNOON AND NIGHT.  PRETTY SIMILAR ON SATURDAY.
BOUNDARY LAYER DEW POINT PROGGS KEEP MID 40S TO MID 50S F READINGS
OVER THE PLAINS INTO THE FOOTHILLS THROUGH THE ENTIRE PERIOD.
PRECIPITABLE WAVER VALUES ARE IN THE 0.70 TO 1.00 RANGE FRIDAY
THROUGH SATURDAY NIGHT.  THE MOISTURE SEEMS TO BE AVAILABLE...BETTER
ON NAM OVERALL.  THE LAPSE RATES ON BOTH MODELS KEEP A BIT OF A MID
LEVEL CAP IN PLACE THROUGH THE PERIOD.  THE NAM ALSO SHOWS THE
EASTERN HALF OF THE PLAINS TO STAY PRETTY STABLE MUCH OF FRIDAY.
CAPE PROGGS SHOW FAIR VALUES OVER THE FOOTHILLS...WESTERN PLAINS AND
SOUTHERN PLAINS LATE DAY FRIDAY.  MAXIMUM VALUES ARE AROUND 1500
J/KG.  THERE IS CAPE OVER ALL OF THE FORECAST AREA LATE DAY SATURDAY
...WITH VALUES OVER 2000 J/KG OVER THE EASTERN PLAINS.  THE QPF
FIELDS HAVE SMALL AMOUNTS OF MEASURABLE RAINFALL OVER THE CWA LATE
DAY FRIDAY...WITH A BIT BETTER COVERAGE FROM THE NAM.  THE NAM HAS
SOME ALL NIGHT...CONTINUING INTO SATURDAY MORNING.  THE GFS HAS
LESS.  FOR LATE DAY SATURDAY...THEY BOTH SHOW A BIT OVER NEARLY ALL
OF THE CWA.  NO REAL CONVECTIVE BULLS-EYES ON EITHER MODEL.  MODELS
CONTINUE TO PORTRAY THE LOW LEVEL MOISTURE POORLY...SO WE'LL SEE.
THAT WEAK MID LEVEL CAP THEY PROG DOES NOT BODE WELL FOR SUBSTANTIAL
POPS.  SO FOR POPS...WILL GO WITH 10-30%S FRIDAY AFTERNOON AND
EVENING...HIGHEST OVER THE FOOTHILLS AND WESTERN PLAINS.  WILL
LINGER SOME 10-20%S AFTER MIDNIGHT OVER THE EASTERN PLAINS.  FOR
LATE DAY SATURDAY...WILL GO WITH 10-30%S...WITH 30%S OVER THE PLAINS
AND FOOTHILLS SATURDAY EVENING.  SOME THINGS LOOK GOOD...OTHERS DO
NOT.  CONCERNING FIRE WEATHER...IF MODEL'S MOISTURE...TEMPERATURE
AND WIND PROGGS PAN OUT...RED FLAG CONDITIONS ARE NOT EXPECTED
FRIDAY OR SATURDAY.  FOR TEMPERATURES...FRIDAY'S HIGHS ARE 4-5C
COOLER THAN TODAY'S.  SATURDAY'S HIGHS ARE 0-1C COOLER THAN
FRIDAY'S.  FOR THE LATER DAYS...SUNDAY THROUGH WEDNESDAY...THE
SOUTHWESTERLY FLOW ALOFT IS PROGGED TO CONTINUE SUNDAY...WITH AN
UPPER TROUGH/CLOSED LOW TO MOVE ACROSS COLORADO SUNDAY NIGHT THROUGH
MONDAY EVENING.  THEN WEAK NORTHWESTERLY FLOW ALOFT IS PROGGED ON
TUESDAY INTO WEDNESDAY.  MOISTURE IS FAIR THROUGH THE DAYS.  THE GFS
IS WETTER THAN THE ECMWF...NO SURPRISE THERE.  WILL KEEP SOME LATE
DAY CONVECTION AROUND THROUGH THE PERIOD.  TEMPERATURES LOOK TO BE
AT OR A BIT BELOW SEASONAL NORMALS.

&&

AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH TONIGHT...BUT
ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNON AND EVENING.
WINDS ARE DIFFICULT TO FORECAST...THERE MAY BE A DENVER CYCLONE THIS
AFTERNOON...BEST BET IS GUSTY SOUTHEAST WINDS EARLY AFTERNOON...
BECOMING NORTH WINDS LATE AFERNOON.  THE ISOLATED THUNDERSTORMS
COULD ALSO PRODUCE WIND GUSTS TO 50 MPH...BUT LITTLE RAIN.

&&

.HYDROLOGY...NO IMPACTS EXPECTED FOR THE BURN AREAS TONIGHT OR
THURSDAY. THERE IS A SLIGHT CHANCE OF A FEW THUNDERSTORMS THIS
AFTERNOON AND EVENING...BUT WITH A FAST STORM MOTION...RAINFALL
AMOUNTS SHOULD BE AROUND A TENTH OF AN INCH.

TEMPERATURES WILL BE ABOVE NORMAL TODAY...NEAR NORMAL FRIDAY INTO
SUNDAY...THEN COOLER THAN NORMAL FOR MUCH OF NEXT WEEK. OVERALL THIS
SHOULD BE FAVORABLE TO KEEP RIVER LEVELS NEAR OR SLIGHTLY BELOW
BANKFUL.

A FLOOD ADVISORY IS IN EFFECT FOR RIVERS IN JACKSON COUNT WHERE
MICHIGAN AND ILLINOIS CREEKS REMAIN ABOVE BANKFUL.  THERE MAY BE
SOME IMROVEMENT IN SNOWMELT RATE EARLY NEXT WEEK.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.
&&

RTG/RJK
Hazardous weather outlook, Jun 16, 10:12 AM MST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1112 AM MDT THU JUN 16 2011

COZ030>051-171200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1112 AM MDT THU JUN 16 2011

...RED FLAG WARNING UNTIL 8PM MDT THIS EVENING FOR SUMMIT AND PARK
COUNTIES...THE SOUTHERN FOOTHILLS AND ALONG THE PALMER DIVIDE INTO
LINCOLN COUNTY THROUGH THE EARLY EVENING FOR GUSTY WINDS AND LOW
HUMIDITY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE
MOUNTAINS AND FOOTHILLS...SPREADING ACROSS THE PLAINS DURING THE
AFTERNOON AND EVENING. THE BEST COVERAGE WILL BE NEAR THE WYOMING
AND NEBRASKA BORDERS. SOME STORMS COULD BECOME SEVERE...MAINLY NORTH
OF A FORT COLLINS TO FORT MORGAN TO LIMON LINE. HAIL AND STRONG
WINDS WILL BE THE MAIN CONCERNS...THOUGH A BRIEF TORNADO CANNOT BE
RULED OUT DUE TO THE INCREASING SHEAR IN THE ATMOSPHERE.

GUSTY SOUTHERLY WINDS WILL COMBINE WITH LOW HUMIDITY AND WARM
TEMPERATURES TO PRODUCE CRITICAL FIRE WEATHER CONCERNS ACROSS PARK
AND SUMMIT COUNTIES...THE SOUTHERN FOOTHILLS AND ALONG THE PALMER
DIVIDE INTO LINCOLN COUNTY THROUGH THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A PERSISTENT SOUTHWESTERLY FLOW ALOFT WILL REMAIN OVER COLORADO
THROUGH SUNDAY.  IT WILL BE COOLER BY EARLY NEXT WEEK AS A
STORM SYSTEM OVER THE GREAT BASIN MAKES ITS WAY ACROSS THE STATE.
THERE WILL BE AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS OVER THE WEEKEND...WITH A BETTER CHANCE OF SHOWERS
SUNDAY NIGHT AND MONDAY.  THE FLOW ALOFT WILL BE NORTHWESTERLY FOR
TUESDAY AND WEDNESDAY.  TEMPERATURES WILL BE NEAR SEASONAL NORMALS
OVER THE WEEKEND...BUT DROP TO BELOW NORMAL THROUGH EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
HOWEVER...SPOTTER REPORTS IN ACCORDANCE TO CRITERIA WILL BE
APPRECIATED.

D-L/COOPER

The radar

The Cheyenne radar (KCYS), 121 km away, was scanning. The volume nearest the first event began at 20:29 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 8 hail, 1 strong wind, 1 lightning. Local standard time, as filed.

Strong Wind, S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet

When
June 16, 11:00 AM MST to 1:00 PM MST
Where
S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet forecast zone
Measured
43 kt (49 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
40.382, -105.820 (the zone’s center; the record gives no point)

A man was seriously injured when he was knocked off his bicycle by a strong wind gust. The accident occurred east of Lava Cliffs on Trail Ridge Road. The man had injuries to his head and pelvis, and suffered from hypothermia as well.

Lightning, Larimer

When
June 16, 1:30 PM MST
Where
Larimer County, 1 mi E of Ft Collins
Property damage
$5,000
Reported by
Newspaper
Coordinates
40.580, -105.061

Lightning damaged the roof of a home.

Thunderstorm Wind, Adams

When
June 16, 2:33 PM MST
Where
Adams County, 2.07 mi N of Strasburg
Measured
59 kt (68 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.750, -104.300

Thunderstorm Wind, Douglas

When
June 16, 3:04 PM MST
Where
Douglas County, 0.87 mi SE of Parker
Measured
55 kt (63 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.510, -104.760

Thunderstorm Wind, Arapahoe

When
June 16, 3:18 PM MST
Where
Arapahoe County, 11.18 mi WSW of Byers
Measured
54 kt (62 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.670, -104.420

Thunderstorm Wind, Washington

When
June 16, 3:32 PM MST
Where
Washington County, Woodrow
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.980, -103.580

Thunderstorm Wind, Adams

When
June 16, 3:37 PM MST
Where
Adams County, 2.07 mi N of Strasburg
Measured
59 kt (68 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.750, -104.300

Thunderstorm Wind, Arapahoe

When
June 16, 3:40 PM MST
Where
Arapahoe County, 6.94 mi W of Byers
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.730, -104.350

Damaging thunderstorm winds knocked over a 20 to 40-ft section of a barn and uprooted several trees.

Thunderstorm Wind, Lincoln

When
June 16, 3:53 PM MST
Where
Lincoln County, 0.53 mi E of Limon
Measured
67 kt (77 mph) measured gust
Reported by
ASOS
Coordinates
39.270, -103.690

Thunderstorm Wind, Lincoln

When
June 16, 4:00 PM MST
Where
Lincoln County, 0.53 mi E of Limon
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.270, -103.690

Thunderstorm Wind, Arapahoe

When
June 16, 4:00 PM MST
Where
Arapahoe County, (Apa)englwood Arapah
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
39.570, -104.830

Thunderstorm winds ripped off a section of roof from a hangar at Centenniel Airport.

Hail, Lincoln

When
June 16, 4:46 PM MST
Where
Lincoln County, 3.27 mi ESE of Shaw
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.490, -103.270

Thunderstorm Wind, Lincoln

When
June 16, 5:12 PM MST
Where
Lincoln County, 0.53 mi E of Limon
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
39.270, -103.690

Two 18-wheelers were blown on their sides along Interstate 70 near Limon.

Thunderstorm Wind, Washington

When
June 16, 5:14 PM MST
Where
Washington County, 4.44 mi NNW of Akron Gebauer Arpt
Measured
59 kt (68 mph) measured gust
Reported by
Trained Spotter
Coordinates
40.310, -103.130

Damaging thunderstorm winds destroyed a cattle barn and snapped several tree tops.

Hail, Larimer

When
June 16, 5:51 PM MST
Where
Larimer County, 4.79 mi W of Loveland
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.390, -105.160

Thunderstorm Wind, Douglas

When
June 16, 5:58 PM MST
Where
Douglas County, 3.82 mi WNW of Franktown
Measured
57 kt (66 mph) measured gust
Reported by
Amateur Radio
Coordinates
39.410, -104.810

Hail, Larimer

When
June 16, 6:40 PM MST
Where
Larimer County, Masonville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.480, -105.200

Hail, Larimer

When
June 16, 6:51 PM MST
Where
Larimer County, 2.81 mi S of Drakes
Measured
0.75 in hail
Reported by
CoCoRaHS
Coordinates
40.510, -105.070

Hail, Larimer

When
June 16, 6:53 PM MST
Where
Larimer County, 0.87 mi NE of Drakes
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.560, -105.070

Hail, Larimer

When
June 16, 6:56 PM MST
Where
Larimer County, Wellington
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
40.700, -105.000

Hail, Larimer

When
June 16, 7:00 PM MST
Where
Larimer County, 0.87 mi NE of Drakes
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.560, -105.070

Hail, Larimer

When
June 16, 7:10 PM MST
Where
Larimer County, 0.87 mi NE of Drakes
Measured
1 in hail
Reported by
Public
Coordinates
40.560, -105.070

Thunderstorm Wind, Jefferson

When
June 16, 8:30 PM MST
Where
Jefferson County, Lakewood
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
39.730, -105.100

Strong thunderstorm winds blew a tree down near 6th Ave. and Sheridan Blvd. At least five cars were damaged.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2011Every state in 2011This day in weather historyWarnings in Colorado, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319041, 319053, 314007, 314003, 313987, 314006, 313986, 313991, 314010, 314009, 319046, 313979, 313988, 314016, 313980, 314014, 313993, 314002, 313998, 313996, 313995, 314000, 319043.